MathSciNet Relay Station
MathSciNet bibliographic data
MR2247874 53C23 (53C20)
Katz, Mikhail G.; Sabourau, Stéphane An optimal systolic inequality for CAT$(0)$ metrics in genus two. Pacific J. Math. 227 (2006), no. 1, 95–107.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement